Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the classification of noncompact surfaces


Author: Ian Richards
Journal: Trans. Amer. Math. Soc. 106 (1963), 259-269
MSC: Primary 54.75
DOI: https://doi.org/10.1090/S0002-9947-1963-0143186-0
MathSciNet review: 0143186
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, Princeton, N.J., 1960. MR 0114911 (22:5729)
  • [2] P. Aleksandrov, Combinatorial topology. I, II, Graylock, Rochester, N. Y., 1956, 1957. MR 0113218 (22:4056)
  • [3] H. R. Brahana, Systems of circuits on two-dimensional manifolds, Ann. of Math. 23 (1921), 144-168. MR 1502608
  • [4] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1941. MR 0006493 (3:312b)
  • [5] B. Kerékjártó, Vorlesungen über Topologie. I, Springer, Berlin, 1923.
  • [6] T. Radó, Über den Begriff der Riemannschen Fläche, Acta Litt. Sci. Szeged 2 (1925), 101-121.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.75

Retrieve articles in all journals with MSC: 54.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0143186-0
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society